# SDR DALA2024111911046

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,048 hours, 32,351 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3129 SMELLED FUMES IN THE COCKPIT AND REPORTED FUEL SMELL IN ROW 21. CORRECTIVE ACTION: REMOVED AND REPLACED APU GEN REF A319 AMM 24-23. (6635992)
